Nasolacrimal Duct Blockage

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is there any treatment other than surgery for watery eyes?

Query: Hi doctor, My left eye is watering and having difficulty in reading. I am facing this problem since 18 months. Several eye drops and ointments were used with any positive result. I had the same problem before 10 years, and it was cured with some injection. Now, after consulting three specialists, th...  Read Full »


Dr. Rajesh Deshwal

Answer: Hi,Welcome to icliniq.com.It is probably blockage of nasolacrimal duct, which cannot be opened up with drugs.Surgery is the only option. Please get it done. There is nothing major. Best wishes.For further doubts consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-o...  Read Full »

My son has tears coming out from one of his eyes from birth. Kindly suggest.

Query: Hi doctor, My child is facing the problem of tears in one of his eyes since his birth. He is now 9 months old. I have consulted many ophthalmologists, and they all agreed that it would go automatically with daily massage. Though¬†it has reduced now, still it comes. Otherwise, he is in finest health....  Read Full »


Dr. Vaibhev Mittal

Answer: Hello, Welcome to icliniq.com. Your child has congenital nasolacrimal duct blockage. There is a drainage system from eyes to nose known as a nasolacrimal passage, which carries excess water from eyes to nose and gets absorbed by the nasal mucosa. In some newborns, this passage is blocked by a thin m...  Read Full »

What is the cause of excessive tears in eyes?

Query: Hello doctor, For the past 17 years of my life, I had perfect eyes. I had a slight sinus allergy but nothing else. During high school I took a 500 mg Biotin pill in hopes to stimulate hair growth and the next day my eyes began to tear excessively. The following day my right eye stopped but my left ...  Read Full »


Dr. K K Agrawal

Answer: Hello, Welcome to icliniq.com. First of all, do not get depressed. Depression leads to a lot of other serious health issues. Now coming to your problem, I do not think your problem is related to Biotin use (at least not directly). Biotin is a vitamin, part of vitamin B-complex, which is required...  Read Full »

Please check the image and tell me what I can do about my kid's eye infection.

Query: Hello doctor, My three-year-old daughter got some infection in her eyes since yesterday and trying to rub her eye. There is some discharge also coming from the corner of the eyes. Picture is attached.  Read Full »


Dr. Rahul Vaswani

Answer: Hello, Welcome to icliniq.com. I have seen the picture (attachment removed to protect patient identity). It appears to be a case of conjunctivitis with associated nasolacrimal duct infection. Start Vigamox (Moxifloxacin) eye drops six times a day both eyes. Tobramycin eye drops four times a d...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.